# SDR CALA2013102292248

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 54,597 hours, 14,202 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cap
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT NOSE GEAR LIGHT WONT ILLUMINATE OR TEST, IF PRESSED LIGHT WILL COME ON. R & R NOSE GEAR LIGHT CAP ASSEMBLY.  CHECKED GOOD IAW AMM.
